# SDR ABXA9700272

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 9958000
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLAP SPAR CAP AT STATION XFLS 298 WAS FOUND CRACKED, NR BF-667.  THE SPAR WAS REPAIRED IAW REA DC957-17300-MR.
